# SDR KPVA200904

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 42,175 hours, 56,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711069
- Condition: Cracked
- Location: Lt Wing
- Part time: 42,175 hours, 56,648 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LT WING LADDER PLATE P/N 85711069, A .5 INCH CRACK WAS FOUND AT THE INBOARD, FORWARD CORNER AT STA YW 42.00 JUST AFT OF STRINGER 4.  THE DAMAGE WAS REMOVED IAW BOMBARDIER TEMPORARY RD 8-57-4269 AND IS VALID FOR 600 HOURS AT WHICH TIME A PERMANENT REPAIR MUST BE INCORPORATED.   INCORPORATION OF PERMANENT RD 8-57-2413 COMPLETED.
